# SDR DXTA200500867

- Difficulty date: July 27, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 2,329 hours, 1,865 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOT AND COPILOT BRAKES SPONGY.  ITEM IS UNDER INVESTIGATION
